phlebitis (inflamed veins)?
hi, i have had phlebitis for 9 months and had a blood clot over a year ago, i keep going on antibiotics but they dont work, the phlebitis is now from my ankle to my thigh, very painfull, does anyone know of anything to get rid of it please please help me,,,,, thanks
One thing that may help is prescription strength compression stockings. Ask your doctor. (+ info
Can someone with phlebitis use the electric epilators? I know for sure that hot wax is not allowed.?
You will have to ask your Dr. If the phlebitis isn't active, it may be possible. (+ info
Questions about phlebitis treatment.?
I have some bulging veins under left knee and left inner thigh. They havn't really bothered me until recently when I decided to try and tan my white legs before summer vacation. They became red(just around the veins) and became so tender to the touch. I have had heat in my lower knee veins for at least a couple of years know but never in my thigh. It's been about 3 days now and the redness has faded but the tenderness remains. What causes phlebitis and can the sun cause it?
I don't have to go to by Gp to see a specialist but I don't know if maybe my GP can treat this. I brought up my veins before to my GP and my Gyno each said nothing to worry about.
Also my insurance considers
veins to be cosmetic, speaking on your own experience,did your insurance company pay for phlebitis treatment?
Sorry this is long, thanks in advance for your answers !
I have had this before and it can be very painful. I am on anticoagulants though from a clotting disease, As it is painful, I would be seen personally as chances are you may have a blood clot.
Best of luck to you. Do have them test you for clotting disorders. (+ info
i need some advice on phlebitis?please!?
i think i developed trombophlebitis after varicose veins operation.its been one month.i still dont walk properly.when i stand up its a pain in a calf, sometimes under knee .and end of day swelling.calf, part of ankle and a bit on a front. my doctor appoitment only 5 january. what can i do home to treat phlebitis.should i more move or rest with my leg elevated?can i do hot compress?i do take iburfen.
Also called: DVT, Phlebitis, Thrombophlebitis, Venous thrombosis
Treatment includes medicines to ease pain and inflammation, break up clots and keep new clots from forming. Keeping the affected area raised and applying moist heat can also help. If you are taking a long car or plane trip, take a break, walk or stretch your legs and drink plenty of liquids. (+ info
how to stop phlebitis in surgical ward?
ensure an aseptic technique is used when taking blood, giving IV fluids and medication, or inserting and removing canulas. Encourage patient to have good personal hygiene and wash hands regularly. (+ info
varicose veins + phlebitis= surgery?
I was recently suppose to have hernia surgery and i wasn't able to because i had superficial phlebitis or so called... I have varicose veins and i'm 21 years old female.. two pregnancy's.... i took the medication they prescribed me and it's still looking the same it aches on and off and is warm to touch... they did a sono of my leg and it came back fine.. i really need to get surgery done what could this be? should i see a doctor again before surgery?
questions about phlebitis...?
I was diagnosed with phlebitis a few days ago,they did an ultrasound and didn't find a blood clot. I have been elevating,taking ibuprofen,I try warm compresses but the area is very heat sensitive. I have a hot bulging area about the size of an egg in my left calf and I have had it for a week,Will it ever get better? I also have been wearing support hose I am in total agony as some times it flares up so badly my eyes water! It starts to feel like it's getting better when I am in bed but the second I put weight on it,it hurts badly. Is there any other treatments and will it go away or will I be in agony with this permanently?
it will start resolving within a week ,pain killers ,elevation and rest ,u are on right line of treatment i think u mean erythema nodosum ,,good luck and be patient (+ info
Does my Mom have symptoms of phlebitis?
She has a red blotchy rash on her left leg from the foot to her hip. She has a fever, is pale, weak, and has no appetite. She's been sleeping almost the entire day which is very unlike her, even at 85. She adamantly refused to go to the emergency room to have this checked out. If not phlebitis, what could this be?
Yes, I now see that is probably cellulitis. My brother met me over at my mother's house just now, and she screamed at us to leave her alone. I tried for 20 minutes to persuade her, but my brother was being very passive and told her that we would check on her tomorrow (he's a liberal, what can I say). So to avoid causing her to have a heart attack from getting so angry at me, I decided to leave and pray that she will be willing to go in the morning. Thank you for your answers.
Jandy, thank you for your service to our country!
It sounds like she might have a cellulitis... or skin infection. She may be lethargic because she is septic. She needs to go to the doctor. Check the pulses in her foot. If the pulse is weak, she may have an occluding clot. I wish you luck in getting her to the doctor. She really needs to go. (+ info
phlebitis or blood clots; my husband and son have sticky platelets that cause this.?
They start to move and cause pheumonia, extreme pain.
They both take coumadine in high doses.
What causses blood platelets to be sticky?
The blood clots start in the feet and move up could cause heart attack or stroke. What can be done to prevent this?
The only way to prevent is by taking coumadine or wafarin. The sticky platelets are caused by an error in the "coagulation cascade" -- there are 13 factors that impact coagulation, including calcium. When one of the factors doesn't work properly, platelets can get sticky. There can also be too many platelets in the blood, essentially causing a traffic jam or blood clot. Without running the coagulation studies, or having more info, it's a little difficult to explain the "why" of it. The important thing is that your son and husband take their medication **** and I CANNOT stress this enough **** get their levels checked regularly. Blood thinners are insanely unstable, and the dose that works one day, may be too much the next. Keep seeing the doctor, stay on top of this with the medications. There is not a procedure that would "cure" this; there are some extreme cases where the people need to have platelet phoresis (a process in which the blood is run through a machine that removes the platelets and then the blood is put back into the person). Good luck to you, and your family. (+ info
Does anyone know anything about phlebitis?
I recently had to come off the pill as I was experiencing severe pains in my legs and losing feeling, I also got an increase in blue veins on my body and swollen veins on my feet. It was when I started taking microgynon ed (estrogen only) which I had taken before a few years back that I started experiencing the problems.
I came off it for a couple of months and the pains went down so I then tried the evra patch but within 4 days I experienced the same problems.
I came off that straight away and haven’t been on it since. However, since being off the pill I have got cystic acne.
I have looked up that cystic acne is due to your body producing too much male hormones (anogren/testosterone).
Anyone know if I go back on the pill to help cystic acne am I likely to get the problems again with my legs?
Would I get the problems if I have the implant?
Would I get the problems if I go for a proestrogen only pill?
Anyone have any ideas or tips? Or have any information about phlebitis??
Thanks for getting back to me much appreciated.
How can it become serious, is it treatable as in can it be stopped for good?
I have been on the Evra patch that caused the pains, I went on the injection a couple years back but suffered with severe headaches so came off of it.
Is there a birth control pill I can be given then that wont affect phlebitis? I haven’t been properly diagnosed with phlebitis as my doctors are rubbish 1 says 1 thing and another says different.
Any ideas how I get it confirmed if I do have it or what tests I can have to confirm it??
Would the implant be recommendable?
What is a gyn?
Thanks for getting back to me it is much appreciated.
We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.